Alert archive / Montana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 97, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 10, 2016, 12:08 AM MDT for 4 counties in Montana. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2016, 12:08 AM MDT (06:08 UTC)
- Expired
- Aug 10, 2016, 12:45 AM MDT
- In force
- 37 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cascade County, MT, Chouteau County, MT, Pondera County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 35 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 12:08 AM MDT | HAIL 1 | 2 E Great Falls, MT | DIME TO QUARTER SIZED HAIL REPORTED IN GREAT FALLS. |
| Aug 10, 12:28 AM MDT | TSTM WND DMG | 1 W Malmstrom Afb, MT | FACEBOOK PICTURE OF A 1.75 DIAMETER BRANCH BLOWN DOWN |
| Aug 10, 12:28 AM MDT | HAIL 1 | Great Falls, MT | LOCATION NEAR BENEFIS EAST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 6.1 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 2412 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
387
WUUS55 KTFX 100608
SVRTFX
MTC013-015-073-099-100645-
/O.NEW.KTFX.SV.W.0097.160810T0608Z-160810T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1208 AM MDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
NORTHEASTERN CASCADE COUNTY IN CENTRAL MONTANA...
SOUTHEASTERN TETON COUNTY IN NORTH CENTRAL MONTANA...
SOUTHEASTERN PONDERA COUNTY IN NORTH CENTRAL MONTANA...
* UNTIL 1245 AM MDT
* AT 1208 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF POWER TO 9 MILES EAST OF BLACK
EAGLE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREAT FALLS...BLACK EAGLE...HIGHWOOD...CARTER...PORTAGE...VAUGHN...
FLOWEREE AND MALMSTROM AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4801 11139 4773 11053 4739 11104 4761 11171
TIME...MOT...LOC 0608Z 216DEG 31KT 4763 11156 4748 11109
HAIL...1.00IN
WIND...60MPH
$$
COULSTON2 follow-up statements
455
WWUS55 KTFX 100629
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1229 AM MDT WED AUG 10 2016
MTC073-100638-
/O.CAN.KTFX.SV.W.0097.000000T0000Z-160810T0645Z/
PONDERA MT-
1229 AM MDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PONDERA COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4801 11139 4773 11053 4748 11091 4773 11161
TIME...MOT...LOC 0628Z 216DEG 31KT 4774 11144 4759 11097
$$
MTC013-015-099-100645-
/O.CON.KTFX.SV.W.0097.000000T0000Z-160810T0645Z/
CHOUTEAU MT-CASCADE MT-TETON MT-
1229 AM MDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHWESTERN CHOUTEAU...NORTHEASTERN CASCADE AND EAST CENTRAL
TETON COUNTIES...
AT 1228 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF POWER TO 8 MILES WEST OF HIGHWOOD...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHWOOD...CARTER...PORTAGE AND FLOWEREE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4801 11139 4773 11053 4748 11091 4773 11161
TIME...MOT...LOC 0628Z 216DEG 31KT 4774 11144 4759 11097
HAIL...1.00IN
WIND...60MPH
$$
COULSTON682
WWUS55 KTFX 100643
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1243 AM MDT WED AUG 10 2016
MTC013-015-099-100652-
/O.EXP.KTFX.SV.W.0097.000000T0000Z-160810T0645Z/
CHOUTEAU MT-CASCADE MT-TETON MT-
1243 AM MDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHOUTEAU...
NORTHEASTERN CASCADE AND EAST CENTRAL TETON COUNTIES WILL EXPIRE AT
1245 AM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL OF UP TO PENNY SIZE... GUSTY WINDS TO 45 MPH... AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS THEY MOVE FURTHER
INTO CHOUTEAU COUNTY.
LAT...LON 4801 11139 4773 11053 4748 11091 4773 11161
TIME...MOT...LOC 0636Z 216DEG 31KT 4774 11144 4759 11097
$$
COULSTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 9:20 PM MDT, 2 hours 48 minutes earlier.
Area forecast discussion, Aug 9, 9:20 PM MDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 920 PM MDT TUE AUG 9 2016 .UPDATE... Main update this evening is to cancel the Severe Thunderstorm Watch for all of the forecast area. There are still some strong storms lingering over the northeast portion of the area (Hill, Blaine, northern Fergus Counties), but they have been weakening and/or moving out of the area. Storms in Hill and Blaine Counties have recently produced wind gusts in excess of 50 mph, but those storms are beginning to weaken and are unlikely to become severe. The severe storms that were warned on over northern Fergus County have moved east into Phillips County. The main portion of the shortwave trough will continue to move over western Montana overnight, likely continuing widespread rain showers over North Central Montana with a few embedded potentially strong storms. Road flooding from earlier heavy rains in Great Falls continues to recede, but the associated Flash Flood Warning has been allowed to expire, as further heavy rainfall is unlikely. Coulston && .AVIATION... UPDATED 0000Z. UPDATE: Little changes to area TAFS. Strong storms are possible from KHLN to KGTF to KLWT and north. Wind gusts up to 50 knots possible. Some scattered showers possible tonight with near IFR conditions possible near KLWT. Clouds become scattered to broken Wednesday with some VCSH. PREVIOUS DISCUSSION: Upper level low moves across northern ID this afternoon and across NW MT this evening, emerging east of the continental divide along the MT/AB border Wednesday morning. SW flow aloft through this afternoon with increasing thunderstorm coverage late this afternoon through this evening ahead of an eastward moving cold front associated with the upper low. NE to east winds at area terminals will persist until the front passes this evening which will be accompanied by a wind shift to the W/NW. Some Thunderstorms this evening could produce large hail and damaging winds, particularly across N-central MT. Thunderstorms will diminish in coverage and intensity late this evening but additional moisture circulating around the low will spread showers and perhaps a few isolated thunderstorms across northern terminals late tonight into Wednesday morning. VFR conditions prevail with MVFR conditions in the vicinity of thunderstorms as well as gusty erratic winds. && .PREV DISCUSSION... /ISSUED 210 PM MDT TUE AUG 9 2016/ TONIGHT THROUGH THURSDAY...Upper low centered near the ID/WA/OR border this afternoon will track ENE into NW MT this evening, emerging east of the Glacier NP region by early Wed morning. Thunderstorms have initiated over the higher terrain of Western MT and will track NE in SW flow aloft ahead of the low through this evening. Upper level jet streaming NE into S-central MT with cooling aloft from the approaching upper low will lead to large scale lift and increasing thunderstorm coverage over much of the forecast area this afternoon, except for far southern portions of the area near the WY border where the airmass is driest and furthest removed from the influence of the upper low. Greatest potential for widespread coverage and more intense convection continues to be across north-central MT late this afternoon through early this evening, where low level E/NE winds to the north of an inverted surface trough have brought dewpoints to near or above 50F and will provide additional directional wind shear for potentially severe storms with damaging wind and large hail being the main threats. Surface trough to the SE and upper low to the NW shifts east this evening with winds becoming NW at the surface after the initial convective activity moves through. Additional energy associated with the upper low will likely provide another round of showers and weaker thunderstorms late this evening into the overnight period, particularly across NW portions of the forecast area. Cooler and drier air surges across the region WEdnesday as the upper low tracks NE along and north of the US/Canadian border. Moisture wrapping around the upper low will mainly impact areas along and north of Hwy- 2 through the day, ending from west to east Wednesday afternoon. Otherwise, gusty west winds will be widespread Wednesday with temperatures about 10-15 degrees below seasonal averages. A NW flow remains across the region Thursday with rising heights for warmer conditions with a small chance afternoon showers and thunderstorms. Hoenisch THURSDAY NIGHT THROUGH TUESDAY...The period begins with an upper ridge amplifying over the west coast and northwest flow aloft over the area. Short wave energy embedded within this flow aloft will result in isolated showers and thunderstorms across central and northern Montana Thursday night and then again Friday afternoon. The ridge then moves east and ushers in a warm and dry period, lasting from Friday night through midday Sunday. The models bring a rather fast moving upper trof across the Pacific Northwest Sunday afternoon and the divergent southwest flow aloft out ahead of this feature will help initiate isolated to scattered thunderstorms along the Rocky Mountain Front which will then move out onto the plains through Sunday evening. The European model begins to rebuild the upper ridge over western Montana on Monday while the GFS is a bit slower in moving the upper trof out of the area. Have gone with the drier ECMWF for Monday. The flow aloft becomes more westerly on Tuesday with dry conditions continuing. Temperatures will be near to slightly below seasonal averages to start the period but will warm to above average readings from Sunday through midweek. && .PRELIMINARY POINT TEMPS/POPS... GTF 51 74 50 79 / 60 30 10 20 CTB 52 68 51 76 / 70 70 20 40 HLN 51 76 52 80 / 50 10 10 20 BZN 46 78 47 80 / 10 10 10 20 WEY 40 68 37 69 / 10 0 0 20 DLN 43 75 45 77 / 10 10 10 10 HVR 56 72 55 78 / 70 30 20 20 LWT 51 75 51 76 / 20 10 10 20 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && weather.gov/greatfalls
In the hours before
Special weather statement, Aug 9, 10:25 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1025 PM MDT TUE AUG 9 2016 MTZ012-014-100500- CENTRAL AND SOUTHERN LEWIS AND CLARK MT-CASCADE MT- 1025 PM MDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASCADE AND SOUTHEASTERN LEWIS AND CLARK COUNTIES UNTIL 1100 PM MDT... AT 1025 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF WOLF CREEK...OR 14 MILES NORTH OF HELENA...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TOWER ROCK STATE PARK. LAT...LON 4672 11197 4679 11214 4722 11186 4710 11150 TIME...MOT...LOC 0425Z 208DEG 34KT 4681 11200 KJ
Special weather statement, Aug 9, 10:53 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1053 PM MDT TUE AUG 9 2016 MTZ012-014-100545- CENTRAL AND SOUTHERN LEWIS AND CLARK MT-CASCADE MT- 1053 PM MDT TUE AUG 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASCADE AND EAST CENTRAL LEWIS AND CLARK COUNTIES UNTIL 1145 PM MDT... AT 1053 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF WOLF CREEK...OR 15 MILES SOUTH OF CASCADE...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CASCADE...ULM...CRAIG AND TOWER ROCK STATE PARK. LAT...LON 4691 11173 4702 11200 4752 11169 4739 11126 TIME...MOT...LOC 0453Z 206DEG 35KT 4707 11181 KJ
Special weather statement, Aug 9, 11:12 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1112 PM MDT TUE AUG 9 2016
MTZ012-053-054-100600-
MEAGHER MT-BROADWATER MT-CASCADE MT-
1112 PM MDT TUE AUG 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASCADE...WESTERN
JUDITH BASIN...NORTH CENTRAL BROADWATER...NORTHWESTERN MEAGHER AND
SOUTHEASTERN LEWIS AND CLARK COUNTIES UNTIL MIDNIGHT MDT...
AT 1112 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM 26 MILES NORTHEAST OF EAST HELENA...OR 28 MILES
NORTHWEST OF WHITE SULPHUR SPRINGS...MOVING NORTHEAST AT 45 MPH.
BRIEF HEAVY RAIN... HALF INCH HAIL... AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEIHART...FORT LOGAN ON THE SMITH RIVER...SLUICE BOXES STATE PARK AND
MONARCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
CENTRAL MONTANA.
LAT...LON 4657 11148 4670 11165 4678 11160 4676 11151
4677 11149 4682 11152 4680 11153 4680 11159
4730 11103 4700 11063 4692 11064
TIME...MOT...LOC 0512Z 227DEG 38KT 4675 11142
COULSTONSpecial weather statement, Aug 9, 11:45 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1145 PM MDT TUE AUG 9 2016
MTZ012-013-049-100630-
CASCADE MT-EASTERN TETON MT-CHOUTEAU MT-
1145 PM MDT TUE AUG 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOUTEAU...NORTHERN
CASCADE AND SOUTHEASTERN TETON COUNTIES UNTIL 1230 AM MDT...
AT 1145 PM MDT...TRAINED WEATHER SPOTTERS REPORTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF FORT SHAW
TO 9 MILES SOUTHWEST OF GREAT FALLS TO 14 MILES SOUTH OF BLACK EAGLE.
MOVEMENT WAS NORTHEAST AT 40 MPH.
HEAVY RAIN... DIME SIZE HAIL... AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREAT FALLS...BELT...FORT SHAW...HIGHWOOD...FORT SHAW...
BLACK EAGLE...CARTER...SAND COULEE...SHONKIN...FLOWEREE...
FIRST PEOPLES BUFFALO JUMP STATE PARK...TRACY...PORTAGE...VAUGHN...
STOCKETT...CENTERVILLE...SUN RIVER...ULM...EDEN AND MALMSTROM AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4783 11142 4783 11080 4765 11041 4723 11119
4733 11154 4737 11200
TIME...MOT...LOC 0545Z 225DEG 36KT 4741 11185 4741 11145 4731 11123
COULSTONLocal storm report, Aug 10, 12:02 AM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1202 AM MDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 5 S GREAT FALLS 47.43N 111.29W
08/09/2016 M1.00 INCH CASCADE MT NWS EMPLOYEE
QUARTER SIZED HAIL REPORTED JUST SOUTH OF GREAT FALLS.
&&
COULSTONLocal storm report, Aug 10, 12:04 AM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1204 AM MDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 5 SSE ULM 47.37N 111.48W
08/09/2016 M0.70 INCH CASCADE MT TRAINED SPOTTER
DIME SIZED HAIL REPORTED JUST SOUTH OF ULM.
&&
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:00 PM MDT | Special Weather Statement | TFX | Broadwater | 30 min |
| Aug 9, 6:05 PM MDT | Special Weather Statement | TFX | Chouteau | 40 min |
| Aug 9, 6:12 PM MDT | Special Weather Statement | TFX | Cascade | 48 min |
| Aug 9, 6:16 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin | 29 min |
| Aug 9, 6:22 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 38 min |
| Aug 9, 6:24 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Fergus, Judith Basin | 51 min |
| Aug 9, 6:41 PM MDT | Areal Flood Advisory | TFX | Cascade | 49 min |
| Aug 9, 6:48 PM MDT | Special Weather Statement | TFX | Fergus | 42 min |
| Aug 9, 6:50 PM MDT | Flash Flood Warning | TFX | Cascade | 115 min |
| Aug 9, 6:54 PM MDT | Special Weather Statement | TFX | Chouteau | 51 min |
| Aug 9, 6:58 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 47 min |
| Aug 9, 7:15 PM MDT | Special Weather Statement | TFX | Fergus | 45 min |
| Aug 9, 7:39 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 36 min |
| Aug 9, 8:08 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 67 min |
| Aug 9, 8:15 PM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Aug 9, 9:00 PM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Aug 9, 10:25 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 35 min |
| Aug 9, 10:53 PM MDT | Special Weather Statement | TFX | Cascade | 52 min |
| Aug 9, 11:12 PM MDT | Special Weather Statement | TFX | Meagher | 48 min |
| Aug 9, 11:45 PM MDT | Special Weather Statement | TFX | Cascade | 45 min |
| Aug 9, 11:45 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 30 min |
| Aug 10, 12:10 AM MDT | Flash Flood Warning | TFX | Cascade, Chouteau | 65 min |
| Aug 10, 12:32 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Judith Basin | 28 min |
| Aug 10, 12:52 AM MDT | Special Weather Statement | TFX | Chouteau | 38 min |
| Aug 10, 12:58 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus | 32 min |
| Aug 10, 1:30 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 30 min |
| Aug 10, 1:57 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 63 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.